# SDR ABXA010826

- Difficulty date: April 3, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- Aircraft time: 58,359 hours, 55,491 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 9957739121
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED ON AFT SIDE OF FRAME AT STATION 1021, BETWEEN LONGERON 15 LEFT AND LONGERON 16 LEFT. REPLACED ANGLE IAW DC-9 SRM 53-03.
